# SDR AWXA0002247

- Difficulty date: August 14, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 654541041
- Part serial: NSN
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Ultrasonic crack indication RBL 4.8 WL 214 BS 178 Bulkhead web fwd side beneath strapC: Repaired Bulkhead web IAW B737 SRM 53-10-8 pgs 286-298
